# SDR DL73K021351

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 54,286 hours, 40,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FILLS AIRCRAFT WHILE GASPER FAN IS ON OR OFF.  A/C FILLED WITH SMOKE AT GATE.  ALL ELECTR POWER REMOVED AND SMOKE STOPPED.  COCKPIT ELECTR LOAD CENTER (CB'S,RELAYS,FEEDER CABLES ETC), NO DISCREPANCIES NOTED.  INSP E/E COMPT FOR FLUID LEAKS, NONE FOUND, ALSO INSP WIRING AND RACKS FOR ELECTRICAL MALF, NONE NOTED.  INSP LT/RT A/C BAYS AND PLENUM AREA, ALL CKS OK.  RAN A/C PACKS WITH APU AND ENG AIR, BOTH A/C PACK OPS NORMAL.  PERF POWER RUN OF 01/02 ENGS PER PFHB, ALL SYS CK NORMAL UNDER VARYING ELECT/PNEU LOADS.  R&R COALESCER BAGS.
